# SDR USAA2010122393227

- Difficulty date: December 17, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: BN1457
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEFT OUTBOARD FOREFLAP INBOARD TRAILING EDGE HAS AREA OF DELAMINATION.  REPLACED LEFT OUTBOARD FORE FLAP IAW B737 AMM 27-51-37.
